MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Codes Entrapment of Device (1212); Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that coil protrusion occurred.The target lesion area was located in the mildly tortuous and mildly calcified internal iliac artery.A 4mm x 10cm interlock -35 coil was selected for use in a vascular embolization.During the procedure, early detachment occurred inside the microcatheter, the mail coil and delivery wire arm got separated.The device was removed together with the microcatheter.It was noted that the coil was protruded from the catheter tip upon removal.No patient complications were reported and the patient was good post procedure.
 
Additional Manufacturer Narrative
E1- initial reporter city: (b)(6).Device evaluated by manufacturer: the device was returned for analysis.A visual inspection revealed that only a main coil was returned for this complaint.The main coil was found kinked and stretched.The fiber bundles have blood residues.No more damages were found in the returned device.A microscopic and dimensional inspection revealed that the main coil was within its specification.
 
Event or Problem Description

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9687380
Report Number2134265-2020-01147
Device Sequence Number10851502
Product Code KRD
UDI-Device Identifier08714729792987
UDI-Public08714729792987
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2022
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0023382952
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2020
Initial Date Received by Manufacturer 02/04/2020
Supplement Date Received by Manufacturer03/17/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER: BREAKTHROUGH 2 MARKER; MICROCATHETER: BREAKTHROUGH 2 MARKER